RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zalgaller, Viktor Abramovich

Statistics Math-Net.Ru
Total publications: 62
Scientific articles: 46
Presentations: 1

Number of views:
This page:2772
Abstract pages:17973
Full texts:7445
References:598
Professor
Doctor of physico-mathematical sciences
Birth date: 25.12.1920
E-mail: , ,

http://www.mathnet.ru/eng/person18122
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225777

Publications in Math-Net.Ru
2012
1. Yu. G. Reshetnyak, V. A. Zalgaller, “On Rectifiable Curves, Additive Vector Functions, and the Minkowski Sum of Straight Line Segments”, Sib. Èlektron. Mat. Izv., 9 (2012),  531–553  mathnet
2009
2. V. A. Zalgaller, “A conjecture on convex polyhedra”, Sibirsk. Mat. Zh., 50:5 (2009),  1070–1082  mathnet  mathscinet; Siberian Math. J., 50:5 (2009), 846–855  isi  scopus
2008
3. V. A. Zalgaller, “Geodesic diameter of bodies of constant width”, Zap. Nauchn. Sem. POMI, 353 (2008),  35–38  mathnet  zmath; J. Math. Sci. (N. Y.), 161:3 (2009), 373–374  scopus
2005
4. V. A. Zalgaller, “An isoperimetric problem for tetrahedra”, Zap. Nauchn. Sem. POMI, 329 (2005),  28–55  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:4 (2007), 511–527  scopus
2004
5. V. A. Zalgaller, “Symmetric geodesies on cubes: algorithms of search”, Algebra i Analiz, 16:2 (2004),  186–205  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:2 (2005), 423–436
2003
6. V. A. Zalgaller, “Shortest inspection curves for a sphere”, Zap. Nauchn. Sem. POMI, 299 (2003),  87–108  mathnet  mathscinet; J. Math. Sci. (N. Y.), 131:1 (2005), 5307–5321
7. V. A. Zalgaller, “On a question of Bellman”, Zap. Nauchn. Sem. POMI, 299 (2003),  54–86  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 131:1 (2005), 5286–5306
1999
8. V. A. Zalgaller, A. L. Iones, “On the triangle of the least perimeter circumscribed about a convex $n$-gon”, Zap. Nauchn. Sem. POMI, 261 (1999),  76–101  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2795–2809
9. A. V. Evdokimov, V. A. Zalgaller, “On the convex hull of several compacta”, Zap. Nauchn. Sem. POMI, 261 (1999),  66–75  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2789–2794
10. Yu. I. Babenko, V. A. Zalgaller, “Power invariants of certain point sets”, Zap. Nauchn. Sem. POMI, 261 (1999),  7–30  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2755–2768
1998
11. V. A. Zalgaller, “A note on convex $k$-gons of minimal area circumscribed around a convex $n$-gon”, Zap. Nauchn. Sem. POMI, 252 (1998),  33–39  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:4 (2001), 1272–1275
12. V. A. Zalgaller, O. M. Merkulova, “Analogues of the Appollonian circle on the Lobachevsky plane and on sphere”, Zap. Nauchn. Sem. POMI, 252 (1998),  21–32  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:4 (2001), 1264–1271
13. V. A. Zalgaller, “A separating spherical belt with maximal radius ratio”, Zap. Nauchn. Sem. POMI, 252 (1998),  13–20  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:4 (2001), 1259–1263
14. V. A. Zalgaller, “On intersections of convex bodies”, Zap. Nauchn. Sem. POMI, 252 (1998),  7–12  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:4 (2001), 1255–1258
1997
15. V. A. Zalgaller, “Some bendings of the long cylinder”, Zap. Nauchn. Sem. POMI, 246 (1997),  66–83  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:3 (2000), 2228–2238
16. V. A. Zalgaller, “A representation of functions of several variables as the difference of convex functions”, Zap. Nauchn. Sem. POMI, 246 (1997),  36–65  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:3 (2000), 2209–2227
17. M. L. Egorov, V. A. Zalgaller, “Visibility curves for ovals”, Zap. Nauchn. Sem. POMI, 246 (1997),  13–35  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:3 (2000), 2194–2208
1996
18. V. A. Zalgaller, “Extremal problems on the convex hull of a space curve”, Algebra i Analiz, 8:3 (1996),  1–13  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:3 (1997), 369–379
19. V. A. Zalgaller, “Distances to the two and three furthest points”, Mat. Zametki, 59:5 (1996),  703–708  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 507–510  isi
20. V. A. Zalgaller, “An algorithm for specifying existence conditions and the construction of a polyhedron with given directions and perimeters of the faces”, Sibirsk. Mat. Zh., 37:6 (1996),  1308–1313  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1148–1152  isi
1995
21. Yu. D. Burago, V. A. Zalgaller, “Isometric piecewise-linear embeddings of two-dimensional manifolds with a polyhedral metric into $\mathbb R^3$”, Algebra i Analiz, 7:3 (1995),  76–95  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:3 (1996), 369–385
1993
22. V. A. Zalgaller, “A family of extremal spindle-shaped bodies”, Algebra i Analiz, 5:1 (1993),  200–214  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:1 (1993), 177–188
1985
23. N. G. Ananov, Yu. D. Burago, V. A. Zalgaller, “Three-dimensional manifolds of nonnegative Ricci curvature, with boundary”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  169–193  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 163–186
1977
24. V. A. Zalgaller, F. L. Litvin, “A sufficient criterion for the existence of an envelope of characteristics and a cuspidal edge on the enveloping surface of a parametrized family of surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 3,  20–23  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:3 (1977), 15–18
25. Yu. D. Burago, V. A. Zalgaller, “Convex sets in Riemannian spaces of non-negative curvature”, Uspekhi Mat. Nauk, 32:3(195) (1977),  3–55  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:3 (1977), 1–57
1974
26. V. A. Zalgaller, V. N. Sudakov, “Some problems on central symmetric convex bodies”, Zap. Nauchn. Sem. LOMI, 45 (1974),  75–82  mathnet  mathscinet  zmath
27. Yu. D. Burago, V. A. Zalgaller, “Sufficient conditions for convexity”, Zap. Nauchn. Sem. LOMI, 45 (1974),  3–52  mathnet  mathscinet  zmath
1973
28. B. N. Delone, R. V. Galiulin, N. P. Dolbilin, V. A. Zalgaller, M. I. Shtogrin, “On three successive minima of a three-dimensional lattice”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  25–28  mathnet  mathscinet  zmath
1972
29. V. A. Zalgaller, “On $k$-directions which are singular for a convex body $F$ in $R^n$”, Zap. Nauchn. Sem. LOMI, 27 (1972),  67–72  mathnet  mathscinet  zmath
1968
30. Yu. M. Alipov, V. A. Zalgaller, “An isoperimetric problem on the maximum of the moment of inertia”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 4,  3–5  mathnet  mathscinet  zmath
1967
31. V. A. Zalgaller, “Mixed volumes and the probability of hitting in convex domains for a multidimensional normal distribution”, Mat. Zametki, 2:1 (1967),  97–104  mathnet  mathscinet  zmath; Math. Notes, 2:1 (1967), 542–545
32. V. A. Zalgaller, “Convex polyhedra with regular faces”, Zap. Nauchn. Sem. LOMI, 2 (1967),  5–221  mathnet  mathscinet  zmath
1965
33. Yu. D. Burago, V. A. Zalgaller, “The isoperimetric problem in the case of limitation of the width of a domain on a surface”, Trudy Mat. Inst. Steklov., 76 (1965),  81–87  mathnet  mathscinet
34. V. A. Zalgaller, “Curves on a surface near a point of the spike type”, Trudy Mat. Inst. Steklov., 76 (1965),  64–66  mathnet  mathscinet  zmath
1963
35. T. B. Belyaeva, V. A. Zalgaller, “An account of the theory of envelopes (a methodological note)”, Uspekhi Mat. Nauk, 18:5(113) (1963),  147–149  mathnet  mathscinet  zmath
1962
36. A. D. Aleksandrov, V. A. Zalgaller, “Two-dimensional manifolds of bounded curvature (Foundations of the intrinsic geometry of surfaces)”, Trudy Mat. Inst. Steklov., 63 (1962),  3–262  mathnet  mathscinet  zmath
1961
37. V. A. Zalgaller, “Как выйти из леса? (Об одной задаче Беллмана)”, Mat. Pros., Ser. 2, 6 (1961),  191–195  mathnet
1960
38. V. A. Zalgaller, “Замечания о задаче Радо”, Mat. Pros., Ser. 2, 5 (1960),  141–148  mathnet
1958
39. V. A. Zalgaller, “Isometric imbedding of polyhedra”, Dokl. Akad. Nauk SSSR, 123:4 (1958),  599–601  mathnet  mathscinet  zmath
1956
40. V. A. Zalgaller, “On deformations of a polygon on a sphere”, Uspekhi Mat. Nauk, 11:5(71) (1956),  177–178  mathnet  mathscinet  zmath
1953
41. V. A. Zalgaller, “On a necessary condition for the densest distribution of figures”, Uspekhi Mat. Nauk, 8:4(56) (1953),  153–162  mathnet  mathscinet  zmath
1952
42. V. A. Zalgaller, “On a class of curves with curvature of bounded variation on a convex surface”, Mat. Sb. (N.S.), 30(72):1 (1952),  59–72  mathnet  mathscinet  zmath
1951
43. V. A. Zalgaller, “The variation of curves along a fixed direction”, Izv. Akad. Nauk SSSR Ser. Mat., 15:5 (1951),  463–476  mathnet  mathscinet  zmath
1950
44. V. A. Zalgaller, “The circle on a convex surface. The local almost-isometry of a convex surface to a cone”, Mat. Sb. (N.S.), 26(68):3 (1950),  401–424  mathnet  mathscinet  zmath
45. V. A. Zalgaller, “On curves with curvature of bounded variation on a convex surface”, Mat. Sb. (N.S.), 26(68):2 (1950),  205–214  mathnet  mathscinet  zmath
1948
46. V. A. Zalgaller, “A problem on the maximum ratio of the distance on a surface to the distance in space”, Uspekhi Mat. Nauk, 3:3(25) (1948),  202–207  mathnet  mathscinet

2012
47. V. A. Zalgaller, “Memoirs on A. D. Alexandrov and his Leningrad geometry seminar”, Sib. Èlektron. Mat. Izv., 9 (2012),  62–80  mathnet
2005
48. A. M. Vershik, V. A. Zalgaller, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, “Gennadii Shlemovich Rubinshtein (obituary)”, Uspekhi Mat. Nauk, 60:2(362) (2005),  145–146  mathnet  mathscinet  elib; Russian Math. Surveys, 60:2 (2005), 337–339  isi
2003
49. V. A. Aleksandrov, V. I. Arnol'd, A. A. Borisenko, Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, V. A. Marchenko, A. D. Milka, Yu. G. Reshetnyak, I. Kh. Sabitov, “Aleksei Vasil'evich Pogorelov (obituary)”, Uspekhi Mat. Nauk, 58:3(351) (2003),  173–175  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:3 (2003), 593–596  isi
2002
50. V. A. Zalgaller, “Symmetric geodesies on cubes of low dimension”, Algebra i Analiz, 14:5 (2002),  202–239  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:5 (2003), 857–886
51. Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, A. V. Pogorelov, Yu. G. Reshetnyak, “On the 90th anniversary of the birth of A. D. Aleksandrov (1912–1999)”, Uspekhi Mat. Nauk, 57:5(347) (2002),  169–181  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:5 (2002), 1017–1031  isi
52. Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, A. V. Pogorelov, Yu. G. Reshetnyak, “Aleksandr Danilovich Aleksandrov (1912–1999)”, Sibirsk. Mat. Zh., 43:4 (2002),  735–738  mathnet  mathscinet  zmath
53. Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, A. V. Pogorelov, Yu. G. Reshetnyak, “Aleksandr Danilovich Aleksandrov (1912–1999)”, Vladikavkaz. Mat. Zh., 4:3 (2002),  5–8  mathnet  mathscinet  zmath
2001
54. S. V. Buyalo, V. A. Zalgaller, I. A. Ibragimov, N. A. Shanin, “Aleksandr Aleksandrovich Ivanov (on the occasion of his eightieth birthday)”, Zap. Nauchn. Sem. POMI, 279 (2001),  7–14  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 119:1 (2004), 1–4
1999
55. Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, S. P. Novikov, A. V. Pogorelov, Yu. V. Prokhorov, Yu. G. Reshetnyak, “Aleksandr Danilovich Aleksandrov (obituary)”, Uspekhi Mat. Nauk, 54:5(329) (1999),  143–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1015–1018  isi
56. A. D. Aleksandrov, A. A. Borisenko, V. A. Zalgaller, V. A. Marchenko, K. V. Maslov, A. D. Milka, S. P. Novikov, Yu. G. Reshetnyak, I. V. Skrypnik, E. Ya. Khruslov, “Aleksei Vasil'evich Pogorelov (on his 80th birthday)”, Uspekhi Mat. Nauk, 54:4(328) (1999),  188–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 869–872  isi
1993
57. V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, S. P. Novikov, A. V. Pogorelov, Yu. G. Reshetnyak, “Aleksandr Danilovich Aleksandrov (on his eightieth birthday)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  239–241  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 257–260  isi
1988
58. Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, S. P. Novikov, A. V. Pogorelov, Yu. G. Reshetnyak, S. L. Sobolev, “Aleksandr Danilovich Aleksandrov (on his seventy-fifth birthday)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  161–167  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 191–199  isi
1981
59. Yu. D. Burago, V. A. Zalgaller, “Correction to the book “Geometric inequalities””, Zap. Nauchn. Sem. LOMI, 110 (1981),  235–236  mathnet  mathscinet  zmath
1973
60. P. S. Aleksandrov, N. V. Efimov, V. A. Zalgaller, A. V. Pogorelov, “Aleksandr Danilovich Aleksandrov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 28:2(170) (1973),  249–253  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:2 (1973), 225–230
1962
61. N. V. Efimov, V. A. Zalgaller, A. V. Pogorelov, “Aleksandr Danilovich Aleksandrov (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 17:6(108) (1962),  171–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:6 (1962), 127–141
62. G. P. Akilov, B. Z. Vulikh, M. K. Gavurin, V. A. Zalgaller, I. P. Natanson, A. G. Pinsker, D. K. Faddeev, “Leonid Vital'evich Kantorovich (in honour of his fiftieth birthday)”, Uspekhi Mat. Nauk, 17:4(106) (1962),  201–205  mathnet; Russian Math. Surveys, 17:4 (1962), 115–128

Presentations in Math-Net.Ru
1. 1. Some functions of convex bodies and their positions in the space. 2. Recollections about A. D. Aleksandrov
V. A. Zalgaller
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
October 4, 1999   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019